# SDR UPS07849790

- Difficulty date: April 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 855 Lbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CENTER SECTION EXTERIOR L-ANGLE CRACKED THRU STOP DRILLED HOLE AT STA 855 LBL 65.     REMOVED CRACKED L-ANGLE AT STA 855 LBL 65 IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPAIR FILLER, AND ANGLE DOUBLER AT STA 855 LBL 65 IAW SRM 53-02-00 FIG 1B.
